| Model Number |
DDMB1D1 |
| Medical Device Problem Codes |
Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
07/13/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 5076-52 lead implanted (b)(6) 2012.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited undersensing during atrial tachycardia/atrial fibrillation (at/af) events resulting in unnecessary pacing at times.Intermittent undersensing also resulted in misclassification of a detected ventricular tachycardia (vt) episode that was treated with anti-tachycardia pacing (atp) therapy.The ra lead remains in use. it was also reported that the patient received atp and high voltage therapy from the cardiac resynchronization therapy defibrillator (crt-d) for possible atrial tachycardia/atrial fibrillation (at/af) with fast ventricular response that the device detected as vt.There were also monitored episodes of possible at/af with fast ventricular response that were detected as non-sustained ventricular tachycardia.Functional undersensing in blanking/refractory on the ventricular channel also resulted in overpacing.The crt-d remains in use. no further patient complications have been reported as a result of this event.